0
$\begingroup$

I have found a paper with a topological proof of the Fundamental Theorem of Arithmetic (published in The Mathematics Student by the Indian Mathematical Society, Vol. 93, Part 3-4, 2024). You can find a copy of the manuscript here: https://www.researchgate.net/publication/386076076_A_topological_proof_of_the_fundamental_theorem_of_arithmetic

Is this the first topological proof of this theorem? (As far as I know, there is a topological proof of the infinitude of prime numbers presented by H. Furstenberg.)

$\endgroup$

0

Start asking to get answers

Find the answer to your question by asking.

Ask question

Explore related questions

See similar questions with these tags.